Title: Unimodality questions for integrally closed lattice polytopes
Authors: Van Langenhoven, Leen * ×
Schepers, Jan * #
Issue Date: Jan-2013
Publisher: Springer-Verlag
Series Title: Annals of Combinatorics vol:17 pages:571-589
Abstract: It is a famous open question whether every integrally closed reflexive polytope has a unimodal Ehrhart δ-vector. We generalize this question to arbitrary integrally closed lattice polytopes and we prove unimodality for the δ-vector of lattice parallelepipeds. This is the first nontrivial class of integrally closed polytopes. Moreover, we suggest a new approach to the problem for reflexive polytopes via triangulations.
ISSN: 0218-0006
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science